01-24-2002, 05:28 PM #1Retired Vet
- Join Date
- Nov 2001
I failed my fitness test yesterday !!..
During my six monthly fitness test in work (I'm a soldier) I failed on the run !. It's the first time it's ever happened and I'm pretty disgusted, anyway some thoughts would be appricated.
I'm two and a half weeks into a Dball/Testo cycle. Running the dball at 60mg per day and only a very small amount of testo at 500mg Testoviron per week.
During the run I was only about 5 minutes into it when my calfs and shin's blew up !. I put it down to shin splints, because I'm presently bulking and adding the weight rapidly.
Anyway I was about ready to go the docs this morning when I thought "I wonder if the dball just gave me a pump in my legs making it harder to run", any thoughts on this guys ?.
Normally I can do a 'Forest Gump' and run all day full loaded.
My stats are presently 6'2'' 256lbs at 13% BF. I failed the BMI, but naturally pasted the body calipers test.
01-24-2002, 07:32 PM #2Junior Member
- Join Date
- Sep 2001
Hey I am having the same problem, but I've been off for three months. I havent been able to do much bicepts or running. My bicepts look like they're about to fall of my arm...and its not a good pump feel...its more like a stabbing and it starts shaking.. The same happens for my side delts and my calfs....I've been taking vitamins and it helps but not wholly.
01-24-2002, 07:57 PM #3
01-25-2002, 01:54 AM #4
If its the d-bol why do some still suffer with it after the cycle? I did and still do get severe cramping in my thighs and shin splint pain in my calfs and shins and thought this was down to the cycle but I,m 6 weeks out of it and nothing has changed.
When I posted the bit about CTS for the guys with the arm aches on the inside of their elbows maybe the same thing happens in the calfs for the same reasons?
If it is d-bol why does it cause cramping?
01-25-2002, 11:05 AM #5
I love to run. I do 8min miles.. But when i am on AS, there is no way i can run. Calfs tighten up, feels like shin splints..
......No worries Bouncer
01-25-2002, 11:13 AM #6
Gonna have to go with the rest of the gang and say it's likely the d-bol as well. My heartrate used to accelerate walking up a flight of stairs. But don't count your shin splints out. I'm about the same as you stats wise and i've had poblems with my shins for years. It actually cost me $500.00 in orthapedic footwear to correct the problem. It wouldn't hurt to have it checked out by a specialist. Footwear is veerrrrryyyy important. You can't skimp on a pair of shoes. It doesn't take a 256lb man long to crush the arch out of a pair of shoes.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)